# SDR MASA2015041823062

- Difficulty date: April 18, 2015
- Submitted: April 19, 2015
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 29,511 hours, 23,901 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN AFT CABIN ON GROUND.  NR 2 ACM FAILED.
